Construction of Biholomorphic Convex Mappings of Order on
Ming-Sheng Liu,
Fengying Yang,
Kit Ian Kou and
Changqin Huang
Abstract and Applied Analysis, 2014, vol. 2014, 1-15
Abstract:
Some sufficient conditions for biholomorphic convex mappings of order on the Reinhardt domain in are given; from that, criteria for biholomorphic convex mappings of order with particular form become direct. As applications of these sufficient conditions, some concrete biholomorphic convex mappings of order on are provided.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/719652.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/719652.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:719652
DOI: 10.1155/2014/719652
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().